# SDR CA060427000

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,650 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 50980002185
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LOWER ENGINE MOUNT FITTINGS P/N 50-980002-185 CONTAINING THE ENGINE MOUNT BARREL NUTS WERE FOUND LOOSE BY LIFTING ON THE NON ENGINE MOUNT AND OBSERVING THE LOWER LEGS OF THE MOUNT IN RELATION TO THE FIREWALL. THE OB FITTING HAD MORE MOVEMENT THAN THE IB.  AN ENGINE MOUNT WOULD TAKE A HARDER LIFT TO SHOW MOVEMENT. THE FASTENERS ARE VISIBLE THROUGH THE NACELLE SIDE HATCHES. IF LOOSE THEY COULD EXHIBIT HEAVY SMOKING AND A BLACK GREASE LIKE BUILDUP AT EACH FASTENER. (TC NR 20060427000)
